Towards a more biologically realistic use of Droop's equations to model growth under multiple nutrient limitation - INRAE - Institut national de recherche pour l’agriculture, l’alimentation et l’environnement Access content directly
Journal Articles Oikos Year : 2010

Towards a more biologically realistic use of Droop's equations to model growth under multiple nutrient limitation

No file

Dates and versions

hal-03685849 , version 1 (02-06-2022)

Identifiers

Cite

Mehdi Cherif, Michel Loreau. Towards a more biologically realistic use of Droop's equations to model growth under multiple nutrient limitation. Oikos, 2010, 119 (6), pp.897-907. ⟨10.1111/j.1600-0706.2010.18397.x⟩. ⟨hal-03685849⟩

Collections

INRAE
4 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More